# SDR ABXA9701658

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 476008
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 59152156518Q
- Condition: Cracked
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND OUTBD GROUND SPOILER PANEL DELAMINATED AND CRACKED.  REPAIRED SPOILER PANEL IAW DC9 SRM 57-01, AND 51-30-8.
